RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 14, Issue 4  


Invariant subspaces of operators which act in a space with indefinite metric
T. Ya. Azizov, S. A. Khoroshavin
1
Lagrange and Legendre cobordisms. II
V. I. Arnol'd
8
Discrete groups and the integrability of quantum systems
A. A. Belavin
18
Asymptotics of the spectrum of variational problems on solutions of elliptic equations in unbounded domains
M. Sh. Birman, M. Z. Solomyak
27
Admissible $n$-dimensional complexes of curves in $\mathbb{R}^n$
I. M. Gel'fand, M. I. Graev
36
Elliptic solutions of the Kadomtsev–Petviashvili equation and integrable systems of particles
I. M. Krichever
45
Effective construction of nondegenerate Hermitian-positive functions of several variables
L. A. Sakhnovich
55

Brief communications
A hyperbolicity theorem
V. A. Babets
61
Banach spaces, concave functions, and interpolation of linear operators
E. I. Berezhnoi
62
Twistor representation of solutions of a Maxwellian system
S. G. Gindikin
64
Banach spaces without complete minimal systems
B. V. Godun, M. I. Kadets
67
An individual ergodic theorem for positive linear mapping of von Neumann algebras
M. Sh. Goldstein
69
Behavior of the Fourier transform in function spaces
A. B. Gulisashvili
71
Distinguished bases of simple singularities
S. M. Gusein-Zade
73
Composition multiplicative integral of a formal power series
Yu. L. Daletskii
75
Theorems of Brody and Green on conditions for complete hyperbolicity of complex manifolds
M. G. Zaidenberg
77
Infinite Lie–Beklund algebras
N. Kh. Ibragimov, A. B. Shabat
79
Spectral type of $G$-induced ergodic flows
A. V. Safonov
81
Trace of functions in weighted spaces
B. V. Tandit
83
Estimates in Carleson's corona theorem and finitely generated ideals in an $H^\infty$ algebra
V. A. Tolokonnikov
85
Fredholm complexes in Banach spaces
A. S. Fainshtein, V. S. Shulman
87
Some properties of polyhedral Banach spaces
V. P. Fonf
89
Conditions for the unitarity of wave operators under a scattering by a nonstationary potential
D. R. Yafaev
91
Completeness of the eigen- and associated functions of certain nonregular boundary-value problems for ordinary differential equations
S. Ya. Yakubov, K. S. Mamedov
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020